Adaptive tracking control for a class of continuous-time uncertain nonlinear systems using the approximate solution of HJB equation
Mu, Chaoxu1,2,3; Sun, Changyin2; Wang, Ding3; Song, Aiguo4
2017-10-18
发表期刊NEUROCOMPUTING
卷号260页码:432-442
文章类型Article
摘要In this paper, an adaptive tracking control scheme is designed for a class of continuous-time uncertain nonlinear systems based on the approximate solution of the Hamilton-Jacobi-Bellman (HJB) equation. Considering matched uncertainties, the tracking control of the continuous-time uncertain nonlinear system can be transformed to the optimal tracking control of the associated nominal system. By building the nominal error system and modifying its cost function, the solution of the relevant FIJB equation can be contributed to the adaptive tracking control of the continuous-time uncertain nonlinear system. In view of the complexity on solving the HJB equation, its approximate solution is pursued by the policy iteration algorithm under the adaptive dynamic programming (ADP) framework, where a critic neural network is constructed to approximate the optimal cost function, and an action network is used to directly calculate the approximate optimal control law, which constitutes the tracking control law for the original uncertain system together with the steady control law. The weight convergence of the critic network and the stability of the closed-loop system are provided as the theoretical guarantee based on the Lyapunov theory. Two simulation examples are studied to verify the theoretical results and the effectiveness of the proposed tracking control scheme. (C) 2017 Elsevier B.V. All rights reserved.
关键词Adaptive Tracking Control Hamilton-jacobi-bellman (Hjb) Equation Adaptive Dynamic Programming (Adp) Neural Networks Uncertainties
WOS标题词Science & Technology ; Technology
DOI10.1016/j.neucom.2017.04.043
关键词[WOS]FEEDBACK-CONTROL ; DEAD-ZONE ; REINFORCEMENT ; INPUT ; DESIGN
收录类别SCI
语种英语
项目资助者National Natural Science Foundation of China(U1501251 ; China Postdoctoral Science Foundation(2014M561559) ; Tianjin Natural Science Foundation(14JCQNJC05400) ; Beijing Natural Science Foundation(4162065) ; 61533008 ; 61533017 ; 61520106009)
WOS研究方向Computer Science
WOS类目Computer Science, Artificial Intelligence
WOS记录号WOS:000405536900044
引用统计
被引频次:6[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/15278
专题复杂系统管理与控制国家重点实验室_平行控制
作者单位1.Tianjin Univ, Sch Elect & Informat Engn, Tianjin Key Lab Proc Measurement & Control, Tianjin 300072, Peoples R China
2.Southeast Univ, Sch Automat, Nanjing 210096, Jiangsu, Peoples R China
3.Chinese Acad Sci, Inst Automat, State Key Lab Management & Control Complex Syst, Beijing 100190, Peoples R China
4.Southeast Univ, Sch Instrument Sci & Engn, Nanjing 210096, Jiangsu, Peoples R China
推荐引用方式
GB/T 7714
Mu, Chaoxu,Sun, Changyin,Wang, Ding,et al. Adaptive tracking control for a class of continuous-time uncertain nonlinear systems using the approximate solution of HJB equation[J]. NEUROCOMPUTING,2017,260:432-442.
APA Mu, Chaoxu,Sun, Changyin,Wang, Ding,&Song, Aiguo.(2017).Adaptive tracking control for a class of continuous-time uncertain nonlinear systems using the approximate solution of HJB equation.NEUROCOMPUTING,260,432-442.
MLA Mu, Chaoxu,et al."Adaptive tracking control for a class of continuous-time uncertain nonlinear systems using the approximate solution of HJB equation".NEUROCOMPUTING 260(2017):432-442.
条目包含的文件 下载所有文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
[00-J-2017-Neucom] A(1555KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 下载
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Mu, Chaoxu]的文章
[Sun, Changyin]的文章
[Wang, Ding]的文章
百度学术
百度学术中相似的文章
[Mu, Chaoxu]的文章
[Sun, Changyin]的文章
[Wang, Ding]的文章
必应学术
必应学术中相似的文章
[Mu, Chaoxu]的文章
[Sun, Changyin]的文章
[Wang, Ding]的文章
相关权益政策
暂无数据
收藏/分享
文件名: [00-J-2017-Neucom] Adaptive tracking control for a class of continuous-time uncertain nonlinear systems using the approximate solution of HJB equation.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。